Ask Health Experts and Get Answers to Your Health Question ASAP
Hello, welcome to the site! My name isXXXXX will try to assist you with your medical question and any medical information you seek.
I'm sorry to hear about this
Do you take any medication?
I take spirinolactone. I just started taking it, but this has been happening since before that.
Do you have high blood pressure?
Why do you take spironolactone?
it helps with my acne
ive been on and off it for a few years
Have you had any tests?
Did this start 1 month ago or ealier?
i'd say at least 1 month yes
but its been happening for a while before that too
it sjust recently gotten worse, now its a daily thing
Any fevers or chills?
just sluggish and headaches
i did have some bloodwork done a year or two ago
but everything was fine they said
Did you have the headaches then?
that time i went to the hospital for chest pain
they said i had pleurisy ?
so thats what the tests were for
i felt very sluggish and weak after that for a while
Okay, when did you start spironolactone?
this most recent time?
a few weeks ago
maybe it was aroudn the saem time as the headaches started
but i dont remember it being an issue before when i was on it
Okay, have you checked your blood pressure recently?
ive never had high blood pressure before... they always tell me its low actually
You may have high blood pressure, and this may be the cause , it may also be from low blood pressure, I would advise you to check it when the headache occurs
I would also recommend a blood test called a complete metabolic profile, because this may be due to abnormal electrolytes in your blood
ok.. yes i would be really surprised if it was blood pressure
i defeinitely just feel dehydrated a lot
is there something besides water i could drink?
that would hydrate better and stick with me?
You could drink something like gatorade, it would be better
yeah, i like gatorade, but it has high fructose corn syrup
You can try propel water, it has no calories and has electrolytes
another thing is if i go to bed feeling hydrated, i still wake up feeling very dehydrated
do u know if the medication might be a problem too?
it could be a problem, but I can't say for sure until you check your blood pressure
are there any issues that can cause your body to not retain water besides high blood pressure?
Yes, there are many, like diabetes, diabetes insipidus, kidney problems etc. There are many possibilities, but impossible to determine what it is based on symptoms alone, that is why I advise the blood test I mentioned above
do i just call my dr. and schedule a blood test?
Yes, you should do that
You're quite welcome
If you still have questions in the future you may request me "Dr Brims" and I will answer
If you have no other questions on this topic, you may click a rating button to end the chat session